Top answers from doctors based on your search:
Disclaimer

metoprolol and headaches

A 29-year-old female asked:
Dr. Christian Assad
14 years experience Cardiology
Yes: Toprol (metoprolol) a bbeta blocker can cause weight gain and headaches. In general headaches improve after 2 to 3 weeks. Weight gain is just finding ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 46-year-old male asked:
Dr. Donald Alves
24 years experience Emergency Medicine
Probably: First answer would be to check your BP at home, both with and without the symptoms you describe. If BP is normal, feeling may be medication related ; ... Read More
1
1 thank
A 18-year-old male asked:
Dr. Bennett Werner
44 years experience Cardiology
No: Lopressor (metoprolol tartrate), (metoprolol tartrate) as you probably know, is used to treat headaches. That said, no 2 people are alike and paradoxi ... Read More
A 22-year-old female asked:
Dr. Bennett Werner
44 years experience Cardiology
Certainly not: MVP does not cause such symptoms. For the vast majority, MVP is simply a variant of normal. For the roughly 5-10% with severe MVP, the symptom, when i ... Read More
1
1 thank
A 24-year-old female asked:
Dr. Paul Grin
Dr. Paul Grin answered
36 years experience Pain Management
You should: Uncontrolled high blood pressure can lead to other medical complications ( e.g. hardening and thickening of the arteries). See your PCP for consultati ... Read More
1
1 thank
A 19-year-old male asked:
Dr. Bennett Werner
44 years experience Cardiology
Yes: It's often used for migraines and does, in fact, help many.
1
1 thank
A 45-year-old female asked:
Dr. Alvin Lin
Dr. Alvin Lin answered
30 years experience Geriatrics
Go see your doctor: Record your blood pressure a few times daily while resting, not after activity or exercise. Bring BP cuff w/you for nurse visit to check your BP w/the ... Read More
1
1 thank
A 57-year-old female asked:
Dr. Marius Frasie
26 years experience Internal Medicine
UNUSUALLY: I would say no, but sometimes people react in different ways. See what hapens after few doses.
A 22-year-old female asked:
Dr. Rick Koch
Dr. Rick Koch answered
22 years experience Cardiology
Yes: If the metoprolol is causing hypotension ...What is your BP with these episodes? Cuttin metoprolol is 1/2 may provide arrhythmia protection but reduc ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month